Journal of Physics A: Mathematical and Theoretical
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Phys. A, 2020, Volume 53, Issue 2, Article Number 025401, 25401 pp. (Mi jpha37)  

$T\bar{T}$, $\tilde{J}J$, $JT$ and $\tilde{J}T$ deformations

S. A. Frolovab

a School of Mathematics and Hamilton Mathematics Institute, Trinity College
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

DOI: https://doi.org/10.1088/1751-8121/ab581b


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/jpha37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

  •  
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021